A 53-year-old woman with metastatic signet-ring appendiceal cancer was admitted to the hospital with a bowel obstruction. Eight months earlier, she had started to receive cancer therapy with panitumumab, an epidermal growth factor receptor (EGFR) inhibitor. Examination of her face showed marked trichomegaly, or elongation of the eyelashes (Panels A and B). This condition had first developed 2 months after the initiation of panitumumab and was photographed at the time of the hospitalization for bowel obstruction. Trichomegaly and acneiform eruption are well-documented dermatologic side effects of EGFR inhibitors. It is thought that panitumumab-induced trichomegaly is a result of EGFR inhibition in the eyelash follicles. If trichomegaly develops, it is often noticed during the first few months of treatment, as occurred in this patient. The condition resolves with the cessation of therapy and is typically managed symptomatically. The patient was discharged from the hospital after nonsurgical management of the bowel obstruction, and panitumumab was continued. She died from malignant metastases 6 months later.